# SDR FDEA201209183341

- Difficulty date: September 18, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 95,551 hours, 30,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL RT FWD SIDEWALL TO AFT WING SPAR  ATTACH TEE ANGLE CRACKED BS 1381, 1.5 IN BELLOW  UPPER SPAR CAP.   CENTER WHEEL WELL RT FWD SIDEWALL TO AFT SPAR  ATTACH TEE ANGLE CRACKED.
